# SDR ASAA2023052843384

- Difficulty date: May 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 27,914 hours, 8,688 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

YELLOW "PWS FAIL" DISPLAYED ON BOTH MFDS DURING TAKEOFF AND INITIAL CLIMB. GROUNDED - YES.  ACCCOMPLISHED B737-900 FIM 34-43 TASK 815 NO FAULTS FOUND WEATHER RADAR OPS TEST PASSED, PER FIM THERE WAS AN INTERMITTENT FAULT. NO 30 DAY HISTORY.
